# SDR UALA2011112906561

- Difficulty date: November 28, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 67,469 hours, 24,862 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Inoperative
- Location: Fuel Control Swi
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHT DOES NOT ILLUMINATE ON LEFT ENGINE FUEL CONTROL SWITCH DURING TEST.  RELAMPED LEFT ENG FUEL CONTROL SWITCH.  FIRE TEST NORMAL.
